Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 71, NWS New York, NY

July 21, 2016

NWS New York, NY issued this small craft advisory at Jul 21, 2016, 3:36 AM EDT. It took effect at Jul 22, 2016, 12:00 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jul 21, 2016, 3:36 AM EDT (07:36 UTC)
In effect from
Jul 22, 2016, 12:00 PM EDT
Expired
Jul 23, 2016, 5:56 AM EDT
In force
18 hr
Issued by
NWS New York, NY

The text

As transmitted.

074 
WHUS71 KOKX 210736
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
336 AM EDT THU JUL 21 2016

...INCREASING WINDS AND BUILDING OCEAN SEAS FRIDAY...


ANZ350-353-355-212000-
/O.NEW.KOKX.SC.Y.0071.160722T1600Z-160722T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
336 AM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM EDT FRIDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
150 
WHUS71 KOKX 211956
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
356 PM EDT THU JUL 21 2016

...INCREASING WINDS AND BUILDING OCEAN SEAS FRIDAY AND FRIDAY
NIGHT...

ANZ345-221000-
/O.EXB.KOKX.SC.Y.0071.160722T1600Z-160723T0000Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
356 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT FRIDAY.

* WINDS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-221000-
/O.EXT.KOKX.SC.Y.0071.160722T1600Z-160723T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
356 PM EDT THU JUL 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON FRIDAY TO 6 AM
EDT SATURDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
959 
WHUS71 KOKX 220754
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
354 AM EDT FRI JUL 22 2016

...INCREASING WINDS AND BUILDING OCEAN SEAS THROUGH TONIGHT...

ANZ345-221600-
/O.EXT.KOKX.SC.Y.0071.160722T1600Z-160723T0300Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
354 AM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 11 PM
EDT THIS EVENING...

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-221600-
/O.CON.KOKX.SC.Y.0071.160722T1600Z-160723T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
354 AM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM
EDT SATURDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
982 
WHUS71 KOKX 221551
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1151 AM EDT FRI JUL 22 2016

...INCREASING WINDS AND BUILDING OCEAN SEAS THROUGH TONIGHT...

ANZ350-353-355-230000-
/O.CON.KOKX.SC.Y.0071.160722T1600Z-160723T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1151 AM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ345-230000-
/O.CON.KOKX.SC.Y.0071.160722T1600Z-160723T0300Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1151 AM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

STACHELSKI
158 
WHUS71 KOKX 221937
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
337 PM EDT FRI JUL 22 2016

...INCREASING WINDS AND BUILDING OCEAN SEAS THROUGH TONIGHT...

ANZ350-353-355-230345-
/O.CON.KOKX.SC.Y.0071.000000T0000Z-160723T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
337 PM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ345-230300-
/O.CON.KOKX.SC.Y.0071.000000T0000Z-160723T0300Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
337 PM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
501 
WHUS71 KOKX 230301
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1101 PM EDT FRI JUL 22 2016

...ROUGH OCEAN CONDITIONS REMAIN TONIGHT...

ANZ345-230415-
/O.EXP.KOKX.SC.Y.0071.000000T0000Z-160723T0300Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1101 PM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WIND GUSTS HAVE LOWERED BELOW 25 KT AND ARE EXPECTED TO REMAIN
BELOW 25 KT.

$$

ANZ350-353-355-231000-
/O.CON.KOKX.SC.Y.0071.000000T0000Z-160723T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1101 PM EDT FRI JUL 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
873 
WHUS71 KOKX 230719
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
319 AM EDT SAT JUL 23 2016

...ROUGH CONDITIONS EAST OF FIRE ISLAND INLET THIS MORNING...

ANZ355-230830-
/O.CAN.KOKX.SC.Y.0071.000000T0000Z-160723T1000Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
319 AM EDT SAT JUL 23 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WIND GUSTS HAVE FALLEN BELOW 25 KT AND SEAS HAVE FALLEN BELOW 5
FEET. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

ANZ350-353-231000-
/O.CON.KOKX.SC.Y.0071.000000T0000Z-160723T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
319 AM EDT SAT JUL 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO
  25 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
931 
WHUS71 KOKX 230956
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
556 AM EDT SAT JUL 23 2016

ANZ350-353-231100-
/O.CAN.KOKX.SC.Y.0071.000000T0000Z-160723T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
556 AM EDT SAT JUL 23 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SEAS HAVE FALLEN BELOW 5 FEET AND WIND GUSTS HAVE FALLEN BELOW 25
KT. THEREFORE...THE SMALL CRAFT ADVISORY IS CANCELLED.

$$

MPS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 21, 3:28 AM EDT, 8 minutes earlier.

Area forecast discussion, Jul 21, 3:28 AM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service New York NY
328 AM EDT THU JUL 21 2016

.SYNOPSIS...
High pressure builds today and moves offshore tonight and Friday. A
cold front approaches late Friday and moves through Friday night. High
pressure returns Saturday afternoon through Sunday. Another cold
front approaches on Monday and passes through Monday night.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Upper trough axis remains just east of the area as large midwest
ridge remains anchored and expands. Heights rise slightly today.

Surface high pressure builds from the west, passing offshore late in
the day. This will allow winds to shift around to the south, with
sea breezes expected to develop.

Another dry day is expected today, with a good amount of sunshine,
and slightly warmer temperatures. Look for readings well in the
80s today, with metro NJ zones approaching 90 due to increasing SW
flow.

There is a moderate risk for rip current development at ocean
beaches this afternoon into evening due to the combination of 2 ft
long period se swells and increasing southerly wind waves.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Shortwave energy riding over the top of the expanding mid west ridge
will approach the northeast this time frame. Associated PVA dives
out of southern Canada across the northeast states by Friday
night.

At the surface, high pressure drifts offshore as a cold front
approaches late Friday. A prefrontal trough will likely impact the
area late Friday afternoon, with the actual front passing Friday
night per most model solutions.

Humidity levels begin to increase this time frame due to persistent
southerly winds. Seasonably warm temps are expected tonight, with
lows ranging from the 60s across the interior to around 70 or in
the 70s closer to the coast.

On Friday, high temperatures range from the middle 80s across
eastern Long Island and SE CT to the middle 90s in metro NJ. The
combination of temperatures and rising dew points will result in
heat indices in the 90s across much of the area.

Friday night will be warmer, with lows ranging from near 80 in
NYC, to the 60s across the interior.

As for sensible weather, will continue with chance thunderstorms
beginning Friday afternoon and continuing into Friday night.

Moderate instability and increasing shear will set the stage for
potential strong to severe thunderstorms late in the day and at
night. However, looks like support aloft may lag a bit, moving
through Friday night. As such, extent of severe weather should be
impacted by this. SPC has shifted the slight risk northward via
latest day 2 outlook, with area still in a marginal risk for
severe thunderstorms.

A high risk for rip current development at ocean beaches is likely
for Friday afternoon due to southerly wind waves increasing to 3 to
5 ft and a residual 2 ft se swell.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
High pressure starts building into the region Saturday and Sunday,
with continued hot and humid conditions. Temperatures both days are
forecast to reach the lower and middle 90s.

Saturday's heat indices are currently forecast to just meet criteria
in NYC. The rest of the forecast area should remain below advisory
criteria. Sunday, temperatures aloft drop a little, and surface
dewpoints should be able to mix out again, so heat indices should be
below 95 for just about everywhere.

Another cold front approaches on Monday, but a warm front pushes
through first. This will bring higher dewpoints across the area.
Heat indices once again climb into the middle 90s, however there is
some uncertainty for high temperatures due to potential thunderstorm
activity and related cloud cover.

850MB temperatures don't look to drop off all that much, if at all
on Tuesday. Surface dewpoints will probably be lower, but heat
advisory criteria could be met once again in the city on Tuesday.

High pressure looks to continue the dry weather pattern on
Wednesday. High temps and heat indices are forecast to be below
95.

&&

.AVIATION /07Z THURSDAY THROUGH MONDAY/...
High pressure centered over western and central Pennsylvania into
West Virginia drifts east, and moves off the Mid- Atlantic coast
this morning. The high remains offshore into Thursday night.

VFR through the TAF period.

Southwest winds under 10 KTs at the metro terminals, with outlying
terminals light and variable to start. SW winds increase this
morning with sea breezes developing in the afternoon.

...NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http://www.weather.gov/zny/n90

KJFK TAF Comments: High confidence VFR. Amendments possible to fine
tune timing of afternoon seabreeze.

KLGA TAF Comments: High confidence VFR. Amendments possible to
fine tune timing of afternoon seabreeze.

KEWR TAF Comments: High confidence VFR. Amendments possible to
fine tune timing of afternoon seabreeze.

The afternoon KEWR haze potential forecast is GREEN...which implies
slant range visibility 7SM or greater outside of cloud.

KTEB TAF Comments: High confidence VFR.

KHPN TAF Comments: High confidence VFR.

KISP TAF Comments: High confidence VFR. Amendments possible to
fine tune timing of afternoon seabreeze.

.OUTLOOK FOR 06Z Friday through Monday...
.Thursday night through Friday morning...VFR.
.Friday afternoon through Friday night...MVFR or lower possible in
SCT TSRA. S-SW winds 15-20 KT with 25 KT gusts across NYC and Long
Island.
.Saturday through Sunday...VFR.
.Monday...MVFR or lower possible in SCT TSRA.

&&

.MARINE...
High pressure builds toward the waters today, passing offshore late
today and tonight. Winds become southerly, and speeds increase late
today. At this time, expect wind speeds to remain below SCA
criteria late today for the most part. However, higher confidence
in stronger winds Friday as the pressure gradient tightens ahead
of a cold front, and as the high drifts further offshore. Will
issue a small craft advisory for the ocean waters beginning Friday
afternoon.

Ocean seas build as well, likely reaching or exceeding 5 ft Friday
afternoon and continuing Friday night.

For the non ocean waters, winds increase but should remain below sca
criteria through Friday night.

Sub-SCA conditions are expected for all of the area waters Saturday
through Monday.

&&

.HYDROLOGY...
No adverse hydrologic impacts are anticipated with scattered
showers and thunderstorms Friday/Friday night and Monday/Monday
night.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory from noon to 6 PM EDT Friday for ANZ350-
     353-355.

&&

SYNOPSIS...BC/PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...BC
AVIATION...BC
MARINE...BC/PW
HYDROLOGY...BC/PW
Hazardous weather outlook, Jul 20, 4:40 PM EDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
440 PM EDT WED JUL 20 2016

CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-212045-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-
440 PM EDT WED JUL 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-212045-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
440 PM EDT WED JUL 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ075-080-081-178-179-212045-
KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
SOUTHERN QUEENS-SOUTHERN NASSAU-
440 PM EDT WED JUL 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HIGH RISK FOR RIP CURRENT DEVELOPMENT LIKELY FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 3:49 PM EDTHeat AdvisoryOKXBronx, Kings, New York, Queens, Richmond51 hr
Jul 21, 4:42 PM EDTRip Current StatementOKXKings, Nassau, Queens, Suffolk28 hr

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.